# SDR QXEA9800970

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION AROUND FASTENER RECEPTACLE ON CENTER FLOOR SUPPORT BEAM BETWEEN LEFTHAND INBOARD AND RIGHTHAND INBOARD SEAT TRACK BEAMS.  REPAIRED IAW HORIZON AIR EA 4-53-476.
